# SDR REXA2015011000101

- Difficulty date: January 7, 2015
- Submitted: January 10, 2015
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 16,025 hours, 15,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 319-397
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND THE FUSELAGE SKIN BETWEEN BS 319 - 349 S17 - 18R GOUGED.   REPAIRED IAW EA CRJ 253-03179.
